Search the Community
Showing results for tags 'livin on the edge'.
Found 1 result
I have been struggling for the last month or so with the meds. I am off Cymbalta completely ( was on it for 2 years ) on Friday or Saturday I started taking 300mg XR of Seroquel from 200mg XR... the first 3 nights had akathesia . Now I am having anxiety attacks, feeling like an elephant is on my chest, I am dizzy and off balance and get this woosh of anxiety almost like I am going to black out and I literally scream and grab on to something. I can't really describe it, it's if you were to feel like when your stomach is hollow.. that's how my heart/chest feels. It's scary as fuck. I am losing my shit. I cry and close my eyes until it fades or at least where it's not as intense. I have this look of fear and everyone asks why I look scared? What the fuck? I am losing confidence in myself again, I am taking 5 steps backwards instead of forward. I am very depressed about it. And this time of the year makes me depressed.. for some reason I really miss my dog right now. I think because this time last year.. She got sick and I was taking care of her everyday and was with her 24/7 .. even the smell of outside right now reminds me of her. I still have her bed under the Piano; it is sad walking by it and seeing it empty, but I am not getting rid of it. Anyway.. Does Seroquel make you anxious and make you feel like you are falling off a cliff? Is that a thing? Am I having a bad reaction even tho I have been on it for way over a year. Isn't this shit suppose to relax you?